# SDR ASOA2013050303472

- Difficulty date: April 22, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 19,928 hours, 18,052 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP DAMAGED ON T/E. 41" FROM INBD END, DAMAGE IS APPROX 10" L.  COMPLIED WITH MAJOR REPAIR IAW REO 601R-57-53-041, REV A, DATED 2004/05/07.  COMPLIED WITH EC/TC EO 600-57-0128 02.
